Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Between the Cracks
Feb 27, 2004

I have recently moved from Alaska to Oregon and had brought extra Sustiva and Combivir with me before I left, however, my insurance coverage at my new job is going to leave a three week gap so now I am being forced to take a drug holiday because no one here can help me right away and no one in Alaska can help me because I am not there physically. I currently have no doctor and my old doctor has not returned my calls either. Tomorrow I will take my last Sustiva and because I have no other options, will take the Combivir for the next two days afterward. Any ideas, suggestions or advice is really appreciated here.

CD4: 264 VL: 0

Thanks, Brad

Response from Dr. Henry

If you must stop your meds due to the circumstances I would stop the Sustiva immediately and then take the Combivir for at least 3-4 days to try and precent the development of Sustiva resistance (due to its long half-life it can persist for > 4 days at measurable levels). You might want to try and find a user friendly local doc to give you several more days of Combivir. On Monday I would try to hook up with a local AIDS service organization/case manager to get some help-? get signed up for ADAP. KH



Previous
Rash in eye socket and around nose and mouth
Next
Dose of neurontin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement